# SDR SWIA200414067

- Difficulty date: November 1, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N299SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120329
- Aircraft time: 17,919 hours, 26,584 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH FORWARD EXIT FLOOR LIGHTS (RED) INOPERATIVE.  REPAIRED WIRES TO FLOOR TRACK LIGHTS (2 RED FWD).  OPERATIONAL CHECK GOOD.
